# SDR RAIA201812250001

- Difficulty date: December 25, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 42,037 hours, 25,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBEAM GUSSET BETWEEN FR59 AND FR 61 IS CORRODED. REMOVED AND REPLACED GUSSET.
